# SDR ASAA2024093052909

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 33,797 hours, 10,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE BIN AT ROW 27CBA DOES NOT WORK. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK IAW B737-900 AMM 33-51-06-960-805 OPS CK GOOD. (S/N 402955)
